# SDR RRXA98017

- Difficulty date: February 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796AL
- Make and model: Doug DC-8-63
- Aircraft serial: 46054
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE INSPECTION, FOUND LEFT WING REAR SPAR WEB CRACKED IN TWO (2) LOCATIONS.  RECEIVED (ONE TIME FERRY FLIGHT) AUTHORIZATION FROM FAA DER HOWARD PATTERSON REF NR 98-022/014-31, TO KMCN FOR REPAIR.
